Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

White discharge, burning sensation in penis. Ureaplasma in swabs, STD tests negative. Treatment?

I am in a monogamous gay relationship. My partner was experiencing a slight white discharge and burning from his penis . We were both tested for STD s and the results were negative but the doctor did find Ureaplasma in his swabs. My doctor did not check for that, will follow up. We do not use condoms . We find conflicting information on the web, some say its normal flora some say it must be treated with antibiotics. Will this keep happening? What do we do?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  6023
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response

Thanks for the query

It looks like your partner is suffering from urethritis. It definitely needs treatment with antibiotics. Please seek a physician to send urine culture, routine and swab culture of the discharge. Please do not neglect it as it might become worse and cause damage to the urethra

I hope I was of help to you

I wish you and your partner good heath

Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor